MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø50; UNCEMENTED HIP SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø50; UNCEMENTED HIP SHELL
Catalog Number 01.32.150MB
Health Effect - Clinical Code Pain (1994)
Date of Event 08/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10-sep-2019: lot 183907: (b)(4) items manufactured and released on 10-sep-2018.Expiration date: 29/08/2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved: batch reviews performed on 10-sep-2019: liner: mpact dm 01.26.2850mhc double mobility hc liner 28/dme (k092265) lot 184724: (b)(4) items manufactured and released on 11-sep-2018.Expiration date: 19.08.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 1 other similar reported event stem: amistem p 01.18.412 amistem-p lat stem size 2 (k173794); lot 180742: (b)(4) items manufactured and released on 27-jun-2018.Expiration date: 12.06.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115); lot 176812: (b)(4) items manufactured and released on 29-mar-2018.Expiration date: 13.03.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain 7 months after primary, the cause of the pain is unknown.The surgeon removed all medacta hardware and implanted a competitor's products into the patient.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø50
Common Device Name
UNCEMENTED HIP SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8987628
Report Number3005180920-2019-00766
Device Sequence Number16966126
Product Code LPH
UDI-Device Identifier07630030860966
UDI-Public07630030860966
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2023
Device Catalogue Number01.32.150MB
Device Lot Number183907
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2019
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;